# SDR WX0A2021050573703

- Difficulty date: April 23, 2021
- Submitted: May 5, 2021
- Operation: Air carrier
- Aircraft: N235NV
- Make and model: Airbus A320-214
- Aircraft serial: 1130
- Aircraft time: 59,936 hours, 24,064 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Door Sill
- Condition: Corroded
- Location: Frms 19-20
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING THE S1 CHECK OF FWD LH PASSENGER/CREW DOOR CUTOUT LOWER SILL, CORROSION FOUND ON BRACKET BTW FR 19-20 / REPLACED BRACKET BTW FR 19-20 ON FWD LH PASSENGER/CREW DOOR CUTOUT LOWER SILL PER SRM 51-42-11."
